Giỏ hàng
Danh mục sản phẩm

Vicks Action Cold and Flu Day and Night Relief 24 Pack

Thương hiệu: Pharmacy Medicine
Loại: Thuốc
Giá: 250,000₫ (Đã có VAT)

Vicks Action Cold and Flu Day and Night Relief 24 Pack

Thuốc cảm cúm VICKS 24 viên, dành cho cả ngày và đêmTrị 6 triệu chứng cảm cúm: ngạt mũi, đau đầu, chảy mũi, hắt hơi, đau họng, hạ sốt

Giá bán
Số lượng
MIỄN PHÍ VẬN CHUYỂN
THANH TOÁN ĐẢM BẢO
HỖ TRỢ 24/7
HOÀN TRẢ MIỄN PHÍ

Vicks Action Cold and Flu giúp giảm đau cả ngày lẫn đêm khỏi 6 triệu chứng cảm lạnh và cúm:

- Nghẹt mũi

- Đau đầu

- Sổ mũi

- Hắt hơi

- Đau họng

- Giảm sốt

Đối tượng sử dụng

Người lớn & trẻ em từ 12 tuổi trở lên.

Hướng dẫn sử dụng

2 ngày vào buổi sáng và 2 buổi chiều theo yêu cầu. 2 viên đêm khi đi ngủ theo yêu cầu. Để 4 đến 6 giờ giữa các liều.

Thận trọng

Viên ngày: Tối đa 4 viên trong 24 giờ. Viên đêm: Tối đa 2 viên trong 24 giờ. Giữ đến liều khuyến cáo.

Theo dõi khi sử dụng thuốc

Người lớn: Không dùng thuốc này lâu hơn một ngày tại một thời điểm trừ khi bác sĩ khuyên nên làm như vậy.

Trẻ em & Thanh thiếu niên (12-17 tuổi): Không mất nhiều hơn 48 giờ một lần, trừ khi được bác sĩ khuyên.

Không được cho trẻ em dưới 12 tuổi

Thích hợp cho: Người lớn & Trẻ em từ 12 tuổi trở lên

Tuyên bố sản phẩm: Giảm đau cả ngày lẫn đêm khỏi 6 triệu chứng cảm lạnh và cúm

Kích thước: 24 viên

Thành phần

Viên nén ban ngày Chứa: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg

Viên nén ban đêm Chứa: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg

Hướng dẫn bảo quản

Bảo quản dưới 30 °C. Giữ ở nơi khô, tối.

*nguồn chemist warehouse

General Information
Vicks Action Cold & Flu provides day and night relief from 6 cold and flu symptoms: Blocked Nose, Headache, Runny Nose, Sneezing, Sore Throat Pain, Reduces Fever.

Vicks Action Cold and Flu provides day and night relief from 6 cold and flu symptoms:

- Blocked Nose

- Headache

- Runny Nose

- Sneezing

- Sore Throat Pain

- Reduces Fever

Who can use this?

Adult & Children 12 years and over.

How Many should be taken:

2 day tablets in the morning and 2 in the afternoon as required. 2 Night tablets at bedtime as required. Leave 4 to 6 hours between doses.

How should it be taken:

Take with a glass of water.

Do not exceed:

Day tablets: Maximum 4 tablets in 24 hours. Night tablets: Maximum 2 tablets in 24 hours. Keep to the recommended dose.

How long to take it for:

Adults: Do not take this medicine for longer than a days at a time unless advised to do so by a doctor.

Children & Adolescents (12-17 years): Do not take longer than 48 hours at a time, unless advised by a doctor.

Not to given to children under 12 years

Suitable For: Adult & Children 12 years and over

Product Claims: Day and night relief from 6 cold and flu symptoms

Size: 24 Tablets

Warnings
Not to be given to children under 12 years.

- This product may cause sleeplessness.
- This medicine may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol.

Do not use if foil seal over tablet is broken.

CAUTION

Keep out of reach of children.

IMPORTANT INFORMATION

Do not take:
- With other products containing paracetamol, phenylephrine or antihistamines.
- When pregnant or breastfeeding unless advised by your doctor or pharmacist.
FIRST AID INFORMATION

If an overdose is taken or suspected, ring the Poisons Information Centre (131126) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage if left untreated.

Ingredients
Contains: Day Tablet Contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg Night Tablet Contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg

Directions
Ask your doctor or pharmacist before you take it:
You have high blood pressure or heart problems or are taking antidepressant medication.

STORAGE INSTRUCTIONS

Store below 30°C. Keep in a dry, dark place.

Sản phẩm đã xem

-%
0₫ 0₫